News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Obstetrics

Question: Stopping oral contraceptive


 tenshiblue - Wed Sep 07, 2005 6:05 am

I started taking Demulen 2 plus month ago. This last month, I've been getting headache and sometimes really bad migraine almost every other day. I always get a bad migraine the day before my period and a headache the day when my period starts. It works like clockworks. I'm at the point where I don't mind if I get pregnant. This migraine is driving me insane. I've got 11 days left of the pill. Should I finish it or just stop it now?
 Shelly S, RN - Tue Sep 13, 2005 4:30 pm

My advice is to speak with your doctor, or the provider that prescribed these pills to you. Remember that it states to contact your doctor if you have headaches. (usually it says that on most pill packs) I would set up an appt. immediately to discuss the side effects. As far as when to stop, I would go ahead and stop now. Of course use a back up method of birth control if pregnancy is unwanted at this time. Maybe there is another oral contraceptive that would work better. In my practice, I have ran into a few women who get the headaches you described with birth control too. Just check into that with the doc.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here